Universidad Complutense de Madrid
E-Prints Complutense

Integral mappings between Banach spaces

Impacto

Descargas

Último año

Villanueva, Ignacio (2003) Integral mappings between Banach spaces. Journal of Mathematical Analysis and Applications, 279 (1). pp. 56-70. ISSN 0022-247X

[img]
Vista previa
PDF
210kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X02003621


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We consider the classes of “Grothendieck-integral” (G-integral)and “Pietsch-integral” (P-integral) linear and multilinear operators (see definitions below), and we prove that a multilinear operator between Banach spaces is G-integral (resp. P-integral) if and only if its linearization is G-integral (resp. P-integral) on the injective tensor product of the spaces, together with some related results concerning certain canonically associated linear operators. As an application we give a new proof of a result on the Radon-Nikodym property of the dual of the injective tensor product of Banach spaces. Moreover, we give a simple proof of a characterization of the G-integral operators on C(K,X) spaces and we also give a partial characterization of P-integral operators on C(K,X) spaces.


Tipo de documento:Artículo
Palabras clave:Integral operators, Multilinear operators, Spaces of continuous functions, Injective tensor product
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:11653
Depositado:01 Dic 2010 10:50
Última Modificación:06 Feb 2014 09:08

Descargas en el último año

Sólo personal del repositorio: página de control del artículo